MAUDE Adverse Event Report: BECTON, DICKINSON & CO. 16MM X 100MM X 8ML BD VACUTAINER® PLUS PLASTIC COLLECTION KIT

BECTON, DICKINSON & CO. 16MM X 100MM X 8ML BD VACUTAINER® PLUS PLASTIC COLLECTION KIT
Catalog Number 364956
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Results - two samples were received from the customer, each showing the reported defect.A review of the device history record revealed no irregularities during the manufacture of the reported lot #5212996.Conclusion - the mechanical tech was interviewed.He states the most like case is a jam in the airway that transfer the cups over.In order to clear the jam, technicians turn up the air.Doing so will cause the cups to hit the stop and cause cracking.
 
Event or Problem Description
It was reported that the 16mm x 100mm x 8ml bd vacutainer® plus plastic collection kit cups have cracks and/or holes in them.No injury or medical intervention reported.

Brand Name
16MM X 100MM X 8ML BD VACUTAINER® PLUS PLASTIC COLLECTION KIT
Common Device Name
COLLECTION KIT
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7059082
Report Number1917413-2017-00221
Device Sequence Number13682137
Product Code KDT
UDI-Device Identifier00382903649464
UDI-Public00382903649464
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2017
Device Catalogue Number364956
Device Lot Number5212996
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2016
Initial Report FDA Received Date11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;